A proof of Douglas' theorem on the existence of disc like minimal surfaces spanning Jordan contours on R n
Théorie des variétés minimales et applications, Astérisque no. 154-155  (1987), p. 39-50
@incollection{AST_1987__154-155__39_0,
     author = {Tromba, Anthony J.},
     title = {A proof of Douglas' theorem on the existence of disc like minimal surfaces spanning Jordan contours on $R^n$},
     booktitle = {Th\'eorie des vari\'et\'es minimales et applications},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {154-155},
     year = {1987},
     pages = {39-50},
     zbl = {0635.53033},
     mrnumber = {955058},
     language = {en},
     url = {http://www.numdam.org/item/AST_1987__154-155__39_0}
}
Tromba, Anthony J. A proof of Douglas' theorem on the existence of disc like minimal surfaces spanning Jordan contours on $R^n$, in Théorie des variétés minimales et applications, Astérisque, no. 154-155 (1987), pp. 39-50. http://www.numdam.org/item/AST_1987__154-155__39_0/

[1] J. Douglas, Solution of the problem of Plateau, Trans. Amer. Math. Soc., 33 (1931), 263-321. | Article | MR 1501590 | Zbl 0001.14102

[2] T. Rado, On Plateau's problem, Ann. Math. 31 (1930), 457-469. | Article | JFM 56.0437.02 | MR 1502955